# SDR TRAX200701733

- Difficulty date: November 15, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 6,633 hours, 4,346 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM IS CRACKED AND CORRODED.  WORK DONE IAW IS670-53-11-0026 REFER TO M-234 MAINTENANCE CONTINUATION LOG STEPS 2-26 FOR WORK ACOMPLISHED.
